MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA CAPIOX FX 15 HOLLOW FIBER OXYGENATOR AF

TERUMO CORPORATION, ASHITAKA CAPIOX FX 15 HOLLOW FIBER OXYGENATOR AF
Catalog Number 1CX*FX15E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device has not been returned to the manufacturing facility for evaluation.A follow up report will be submitted within 30 days of this report being sent.For this reason, evaluation code 11 was used in the conclusions section of h6.A review of the device history record and the product release decision control sheet of the involved product/lot# combination was conducted with no relevant findings.A search of the complaint file did not find any other report of this nature with the involved product code/lot# combination.Terumo medical products (tmp) (importer) registration no.2243441 is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.9681834.Exemption number e2015022.All available information has been placed on file in quality assurance for appropriate tracking, trending and follow-up.H3 other text : device not returned to manufacturer.
 
Event or Problem Description
The user facility reported a leak in the capiox fx15 device.Follow up communication with the user facility confirmed the following information: (1) leaking occurred near the seal on the heat exchanger; (2) the product was changed out; (2) surgery was completed successfully; and (3) there was no patient involvement.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 for mfr.Report no.9681834-2015-00266 to provide an update on the status of this report.As of february 26, 2016 the device has not been received by the manufacturer for evaluation.The investigation is yet to be completed.A follow up report will be submitted when the investigation is complete, but no later than 30 days from the date that this report was sent.
 
Event or Problem Description
This report is being submitted as follow up no.1 for mfr.Report no.9681834-2016-00003 to provide an update on the status of this report.
 
Additional Manufacturer Narrative
As stated, this report is being submitted as follow-up # 2 for mfg.Report # 9681834-2016-00003 to notify the fda the initial report submitted on 01/29/2016 and the follow up # 1 submitted on 02/26/2016 is a duplicate report for mdr no.9681834-2016-00001.
 
Event or Problem Description
This report is being submitted as follow-up # 2 for mfg.Report # 9681834-2016-00003 to notify the fda the initial report submitted on 01/29/2016 and the follow up # 1 submitted on 02/26/2016 is a duplicate report for mdr no.9681834-2016-00001.

Brand Name
CAPIOX FX 15 HOLLOW FIBER OXYGENATOR AF
Common Device Name
OXYGENATOR
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, shizuoka 418
JA  418
MDR Report Key5399949
Report Number9681834-2016-00003
Device Sequence Number843732
Product Code DTZ
UDI-Device Identifier04987350701183
UDI-Public04987350701183
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K071494
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Followup,Followup
Report Date (Section B) 01/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Catalogue Number1CX*FX15E
Device Lot Number150608
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date01/29/2016
Supplement Report FDA Received Date02/26/2016
03/03/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1